# SDR 96ZZZM699

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828BE
- Make and model: Stbros SD360
- Aircraft serial: SH3749
- Engine: Pwa PT6A65AR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT NR 396 - MCO/MIA - AFTER TAKEOFF, APPROXIMATELY 4000 FEET RIGHT ENGINE PRODUCED BANGING NOISE AND TORQUE FLUCTUATIONS.  PERFORMED PRECAUTIONARY SHUT DOWN OF RIGHT ENGINE AND RETURNED TO MCO.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED THE RIGHT ENGINE INLET, EXHAUST, CONTROLS AND BLEED VALVE WITH NO DEFECTS NOTED.  PERFORMED POWER ASSURANCE AND STALL CHECK RUNS WITH NO DEFECTS NOTED.  SERVICED ENGINE OIL.  THE AIRCRAFT WAS SATISFACTORY TEST FLOWN FOR 1.5 HOURS.  AIRCRAFT THEN RELEASED TO SERVICE.  (M)
